# SDR 95ZZZX2506

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: BZ7RW82255518T
- Condition: Failed
- Location: Rt Te Flaps
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HON - AFTER TAKEOFF, THE CREW ELECTED AN AIR TURN-BACK DUE TO THE FLAPS BEING STUCK IN THE TAKEOFF POSITION. AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REPLACED RT FLAP MICROSWITCH.  THE FLAPS CYCLED SUCCESSFULLY.
